# SDR SWAA2022032179518

- Difficulty date: March 2, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA. 328 FLOOR BEAM; WL 208.1; RBL 43.2; STIFFENER ON AFT SIDE OF BEAM HAS CRACK AT FASTENER HOLES / [01] LOCATED AND DRILLED HOLES AT NEW STIFFENER STA 328 RBL-43.2 REF B737-7 SRM 51-40-05-0G-0;[02] THIS STIFFENER WILL BE INSTALLED ON CARD #TTG8Q00ATQD2;[03] VERIFIED STEPS 1 AND 2
